Facebook Pixel

Her Options Ablation

By November 17, 2009 - 10:15am
Rate This

I had her option ablilation ( where they freeze the lining of my uterus) about two weeks. I am still having heavy watery discharge. Is this normal?

Add a Comment13 Comments

Well, last night I had the most terrible cramping, when is this going to end.........

December 1, 2009 - 7:05am

Thanks...it has been almost three weeks and still not such luck:(

November 30, 2009 - 7:43am

well, it has been almost three weeks, and I still have the watery discharge. I am also bloated, which is not helping me at all. How much longer does this have to last?????????????????:(

November 24, 2009 - 12:51pm
(reply to house)

Hang in there. The research says that the watery discharge can last 3 weeks, and perhaps some women it may last even longer. I know you've already called your doctor last week (at the 2-week mark of watery discharge), but you may want to call again at the 4-week mark if you are still experiencing this watery discharge to ask for your next steps.

November 24, 2009 - 3:09pm

Hello everybody, just wanted to ask if anybody out there can give some advice. My thing is that I have two boys ages 18 years old and a 2 year old. My oldest son will be graduating high school this year, and is going away to college. He will be going out of state, I am having a difficult time with this. I want my son to succeed but I am an emotional wreck. I try not to think about it, but as times goes on, ( ordering cap and gown, graduation pictures etc..) it is hitting pretty hard. I try to preoccupied myself with my school work and my other son, but I still think about it. You see my son and I have been through so much, and for me to see him going away to better himself and become successful is very emotionally hard. I now others have gone through this, so any advice you have is greatly appreciated.

November 18, 2009 - 7:56am
(reply to house)


I created a new question on EmpowHer for you. I wanted everyone to be able to see your question, not just those who were following this ablation thread. You can find the new question, all about your son and college, here:


November 20, 2009 - 8:18am

Thanks Alison....

November 18, 2009 - 7:48am

I did call and they stated that it is still normal for my heavy watery discharge. I did let them know that I am tired as to physcially tired, that I could take a nap at lunch. I also get emotional, I think I am stressed out. Could this be also because right now I am going through my oldest graduating and getting ready to go to college next year. Maybe I just need a hug......

November 17, 2009 - 1:54pm
(reply to house)

Here is a BIG virtual hug for you! :-)

I used to work at a University, in the Student Health Center, and spoke with many parents who had their oldest son or daughter going away to college for the first time. My oldest is only 3 years old, so I can only semi-relate to the fear and anxiety you are going through (although I am in the process of "letting go" and have him attend preschool soon...agh! how will they know how to take care of him?!).

Is your son or daughter going far away to college? Do you have specific fears, or want to talk about it any further? There are lots of women at EmpowHer who have gone through the same thing, and we're more than happy to talk about it! (If you'd like, you can even start a new ASK thread, so other women can chime in and know what the topic is about by reading the subject/ASK).

November 17, 2009 - 2:26pm
(reply to Alison Beaver)

Yes Alison, my son will be going out of state. My fears are letting go... while at work I find myself thinking about him and I cry... I try to occupy myself with my school work, and my other son. But, do you think having this abliation and going through so much emotionally that it is effecting more. Also, Alison within the past 2 months I have had my IUD removed, a D & C, my tubes tied and my her option abliation.

November 18, 2009 - 7:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.